Alert archive / Florida / Red Flag Warnings in 2007

Red Flag Warning 61, NWS Miami, FL

November 5, 2007Collier County, Florida

NWS Miami, FL issued this red flag warning at Nov 5, 2007, 4:36 AM EST for Collier County, Florida. It took effect at Nov 5, 2007, 10:54 AM EST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 5, 2007, 4:36 AM EST (09:36 UTC)
In effect from
Nov 5, 2007, 10:54 AM EST
Expired
Nov 5, 2007, 5:00 PM EST
In force
6 hr
Issued by
NWS Miami, FL

County Collier County, FL

The radar

The Miami radar (KAMX), 111 km from the middle of the area, began a volume at 09:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Miami, FL (KMFL), launched 00:00Z, 9.6 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 00:00Z on 2007-11-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 00:00Z on 2007-11-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -42 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1595 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
-42 m²/s²
0-3 km storm-relative helicity
-17 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS82 KMFL 050936
RFWMFL

RED FLAG WARNING
NATIONAL WEATHER SERVICE MIAMI FL
436 AM EST MON NOV 5 2007

FLZ063-066-051045-
/O.CAN.KMFL.FW.A.0036.071105T1600Z-071106T0000Z/
GLADES-HENDRY-
436 AM EST MON NOV 5 2007

...FIRE WEATHER WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS CANCELLED THE FIRE
WEATHER WATCH. 

RHS ARE ONLY EXPECTED TO FALL BELOW 35 PERCENT FOR JUST A FEW
HOURS ACROSS THE AREA AS A DEVELOPING NORTHEASTERLY WIND FLOW
MODIFIES HUMIDITY DURING THE AFTERNOON. HOWEVER...SHOULD RHS
NOT REBOUND AS QUICKLY AS ANTICIPATED...THEN A RED FLAG WARNING
WOULD BE REQUIRED.

$$

FLZ069-070-052200-
/O.UPG.KMFL.FW.A.0036.071105T1600Z-071106T0000Z/
/O.NEW.KMFL.FW.W.0061.071105T1600Z-071105T2200Z/
COASTAL COLLIER-INLAND COLLIER-
436 AM EST MON NOV 5 2007

...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 5 PM EST
THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 5 PM EST
THIS AFTERNOON. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

DRY AIR WILL REMAIN IN PLACE ACROSS THE AREA THIS AFTERNOON.
LATE MORNING AND AFTERNOON MIXING IS EXPECTED TO BRING EVEN DRIER
AIR DOWN TO THE SURFACE...RESULTING IN CRITICAL RHS FOR LONG
DURATION THIS AFTERNOON OVER THE WESTERN QUARTER OF COLLIER
COUNTY. A NORTHEAST WIND FLOW IS EXPECTED TO MODERATE RHS OVER
THE REST OF COLLIER COUNTY...RESULTING IN RHS BELOW 35 PERCENT
FOR ONLY A FEW HOURS OVER CENTRAL AND EASTERN COLLIER COUNTY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EXPECTED. A COMBINATION OF LOW RELATIVE HUMIDITY AND WARM
TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

GREGORIA
3 follow-up statements
000 
WWUS82 KMFL 051554
RFWMFL

RED FLAG WARNING
NATIONAL WEATHER SERVICE MIAMI FL
1054 AM EST MON NOV 5 2007

FLZ063-066-052200-
/O.EXA.KMFL.FW.W.0061.071105T1600Z-071105T2200Z/
GLADES-HENDRY-
1054 AM EST MON NOV 5 2007

...RED FLAG WARNING IN EFFECT UNTIL 5 PM EST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON.

DEW POINTS CONTINUE TO FALL ACROSS THE AREA LATE THIS MORNING...
WHILE AIR TEMPERATURES ARE RAPIDLY WARMING INTO THE MID 70S. A
DEVELOPING NORTHEAST WIND FLOW IS EXPECTED TO MODERATE RELATIVE
HUMIDITY VALUES LATER THIS AFTERNOON...BUT SUFFICIENT DEEP MIXING
SHOULD OCCUR DURING THE LATE MORNING AND EARLY AFTERNOON TO DROP
THE RELATIVE HUMIDITY BELOW 35 PERCENT FOR FOUR OR MORE
CONSECUTIVE HOURS. THUS...A RED FLAG WARNING HAS BEEN ISSUED FOR
GLADES AND HENDRY COUNTIES. RED FLAG CONDITIONS ARE MOST LIKELY TO
OCCUR ACROSS THE WESTERN PORTIONS OF GLADES AND HENDRY COUNTIES.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EXPECTED. A COMBINATION OF LOW RELATIVE HUMIDITY AND WARM
TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

FLZ069-070-052200-
/O.CON.KMFL.FW.W.0061.071105T1600Z-071105T2200Z/
COASTAL COLLIER-INLAND COLLIER-
1054 AM EST MON NOV 5 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM EST THIS
AFTERNOON...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM EST THIS
AFTERNOON.

DEW POINTS CONTINUE TO FALL ACROSS THE AREA LATE THIS MORNING...
WHILE AIR TEMPERATURES ARE RAPIDLY WARMING INTO THE MID 70S. A
DEVELOPING NORTHEAST WIND FLOW IS EXPECTED TO MODERATE RELATIVE
HUMIDITY VALUES LATER THIS AFTERNOON...BUT SUFFICIENT DEEP MIXING
SHOULD OCCUR DURING THE LATE MORNING AND EARLY AFTERNOON TO DROP
THE RELATIVE HUMIDITY BELOW 35 PERCENT FOR FOUR OR MORE
CONSECUTIVE HOURS. THUS...A RED FLAG WARNING REMAINS IN EFFECT 
FOR ALL OF COLLIER COUNTY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EXPECTED. A COMBINATION OF LOW RELATIVE HUMIDITY AND WARM
TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

70/DD
000 
WWUS82 KMFL 052007
RFWMFL

RED FLAG WARNING
NATIONAL WEATHER SERVICE MIAMI FL
307 PM EST MON NOV 5 2007

FLZ063-052200-
/O.NEW.KMFL.FW.A.0037.071106T1700Z-071106T2300Z/
/O.CON.KMFL.FW.W.0061.000000T0000Z-071105T2200Z/
GLADES-
307 PM EST MON NOV 5 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM EST THIS
AFTERNOON...
...FIRE WEATHER WATCH IN EFFECT TUESDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A FIRE WEATHER
WATCH...WHICH IS IN EFFECT TUESDAY AFTERNOON. A RED FLAG WARNING
REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON.

DEW POINTS CONTINUE TO FALL ACROSS THE AREA THIS AFTERNOON...
WHILE AIR TEMPERATURES WARM INTO THE UPPER 70S. A DEVELOPING
NORTHEAST WIND FLOW IS EXPECTED TO MODERATE RELATIVE HUMIDITY
VALUES BY LATE AFTERNOON...BUT SUFFICIENT DEEP MIXING SHOULD OCCUR
TO DROP THE RELATIVE HUMIDITY BELOW 35 PERCENT FOR FOUR OR MORE
CONSECUTIVE HOURS. THUS...A RED FLAG WARNING CONTINUES FOR GLADES
AND HENDRY COUNTIES. RED FLAG CONDITIONS ARE MOST LIKELY TO OCCUR
ACROSS THE WESTERN PORTIONS OF GLADES AND HENDRY COUNTIES.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EXPECTED. A COMBINATION OF LOW RELATIVE HUMIDITY AND WARM
TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$

FLZ066-069-070-052200-
/O.CON.KMFL.FW.W.0061.000000T0000Z-071105T2200Z/
HENDRY-COASTAL COLLIER-INLAND COLLIER-
307 PM EST MON NOV 5 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM EST THIS
AFTERNOON...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM EST THIS
AFTERNOON.

DEW POINTS CONTINUE TO FALL ACROSS THE AREA THIS AFTERNOON...
WHILE AIR TEMPERATURES WARM INTO THE UPPER 70S. A DEVELOPING
NORTHEAST WIND FLOW IS EXPECTED TO MODERATE RELATIVE HUMIDITY
VALUES BY LATE AFTERNOON...BUT SUFFICIENT DEEP MIXING SHOULD OCCUR
TO DROP THE RELATIVE HUMIDITY BELOW 35 PERCENT FOR FOUR OR MORE
CONSECUTIVE HOURS. THUS...A RED FLAG WARNING CONTINUES FOR GLADES
AND HENDRY COUNTIES. RED FLAG CONDITIONS ARE MOST LIKELY TO OCCUR
ACROSS THE WESTERN PORTIONS OF GLADES AND HENDRY COUNTIES.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EXPECTED. A COMBINATION OF LOW RELATIVE HUMIDITY AND WARM
TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

70/DD
000 
WWUS82 KMFL 052211
RFWMFL

RED FLAG WARNING
NATIONAL WEATHER SERVICE MIAMI FL
511 PM EST MON NOV 5 2007

FLZ063-061100-
/O.EXP.KMFL.FW.W.0061.000000T0000Z-071105T2200Z/
/O.CON.KMFL.FW.A.0037.071106T1700Z-071106T2300Z/
GLADES-
511 PM EST MON NOV 5 2007

...FIRE WEATHER WATCH REMAINS IN EFFECT TUESDAY AFTERNOON...
...RED FLAG WARNING HAS EXPIRED...

TEMPERATURES ACROSS THE AREA CONTINUE TO COOL THIS MONDAY EVENING
AND RELATIVE HUMIDITIES CONTINUE TO CLIMB AS WELL... THEREFORE THE
RED FLAG WARNING THAT WAS IN EFFECT HAS BEEN ALLOWED TO EXPIRE. A
DEVELOPING NORTHEAST WIND FLOW WILL CONTINUE TO MODERATE RELATIVE
HUMIDITY VALUES THIS EVENING...BUT ENOUGH DRY AIR MAY STILL BE IN
PLACE ON TUESDAY COUPLED WITH SUFFICIENT DEEP MIXING... AND
THEREFORE FOUR OR MORE CONSECUTIVE HOURS OF SUB 35% RELATIVE
HUMIDITY MAY OCCUR DURING TUESDAY AFTERNOON IN GLADES COUNTY. THUS...A
FIRE WEATHER WATCH REMAINS IN EFFECT FOR TUESDAY AFTERNOON.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EXPECTED. A COMBINATION OF LOW RELATIVE HUMIDITY AND WARM
TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR.
 LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS.

$$

FLZ066-069-070-052315-
/O.EXP.KMFL.FW.W.0061.000000T0000Z-071105T2200Z/
HENDRY-COASTAL COLLIER-INLAND COLLIER-
511 PM EST MON NOV 5 2007

...RED FLAG WARNING HAS EXPIRED...

TEMPERATURES ACROSS THE AREA CONTINUE TO COOL THIS MONDAY EVENING
AND RELATIVE HUMIDITIES CONTINUE TO CLIMB AS WELL... THEREFORE THE
RED FLAG WARNING THAT WAS IN EFFECT HAS BEEN ALLOWED TO EXPIRE.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this red flag warning went out at Nov 5, 12:47 AM EST, 3 hours 49 minutes earlier.

Area forecast discussion, Nov 5, 12:47 AM EST, 3 hours 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
1247 AM EST MON NOV 5 2007

.UPDATE...DROPPED THE HIGH SURF ADVISORY AS BREAKING WAVE HEIGHTS
ARE BELOW 10 FT. HOWEVER...MAINTAINED THE COASTAL FLOOD WARNING
FOR THE PALM BEACH...BROWARD...AND MIAMI-DADE COAST UNTIL
6 AM...AS CONTINUED ISOLATED COASTAL FLOODING COULD OCCUR AGAIN
AT THE NEXT HIGH TIDE BETWEEN 430-500 AM. ALTHOUGH SWELL HAS
DECREASED (ESTIMATED AT 2-4 FT)...THE BEACH EROSION OF RECENT DAYS
COULD STILL ALLOW FOR SOME ISOLATED COASTAL FLOODING TO TAKE PLACE
LATER THIS MORNING. WILL MAKE CALLS DURING HIGH TIDE TO SEE IF ANY
FLOODING IS OCCURRING. /GREGORIA

&&

.PREV DISCUSSION... /ISSUED 1015 PM EST SUN NOV 4 2007/

UPDATE...HIGH PRESSURE OVER THE NORTHERN GULF OF MEXICO WILL
CONTINUE PROVIDING PLEASANT WEATHER OVER THE AREA. VERY DRY
ATMOSPHERE WITH PWATS AT .66 INCHES WITH DRY AIR ON THE SOUNDING
AT MOST LEVELS. NO CHGS TO BE MADE EXCEPT FOR CHANGING SCA TO
SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS.

AVIATION...
PREVAILING VFR CONDITIONS ARE EXPECTED THROUGH THE PERIOD. A LIGHT
DRAINAGE FLOW WILL CONTINUE TO SET UP OVER THE REST OF THE NIGHT BUT
LOW-LEVEL WINDS ARE EXPECTED TO VEER NORTHEAST AND INCREASE ON
MONDAY MORNING. THE ONLY SITE WHICH MAY SEE A MORE NORTH OR
POSSIBLY NORTH NORTHWEST FLOW DURING THE AFTERNOON OR EVENING
WOULD BE APF AS THE SEA BREEZE TRIES TO DEVELOP.

PREV DISCUSSION... /ISSUED 248 PM EST SUN NOV 4 2007/

DISCUSSION...NOT MUCH CHANGE IN THE MODEL FORECAST FOR THE
UPCOMING WEEK. THE CURRENT SURFACE RIDGE OF HIGH PRESSURE OVER THE
GULF COAST STATES WILL GET SQUEEZED EASTWARD INTO THE WESTERN
ATLANTIC THROUGH EARLY THIS WEEK...AS A NEW UPPER TROUGH DIGS OVER
THE GREAT LAKES AND NORTHEASTERN STATES DRIVING THE NEXT SURFACE
COLD FRONT SOUTH THROUGH THE REGION LATE WEDNESDAY. IN BETWEEN NOW
AND THEN THE SURFACE FLOW WILL SHIFT MORE NORTHEASTERLY AS THE
SURFACE HIGH SLIPS TO OUR NORTH. THE ONLY EXCEPTION WILL BE AT
NIGHT WHEN A NORTHWESTERLY LAND BREEZE SHOULD DEVELOP OVER THE
EASTERN THIRD OF THE PENINSULA. AS THE SURFACE FLOW SHIFTS,
INITIALLY CLEAR SKIES OVERNIGHT TONIGHT WILL YIELD AN INCREASE IN
DIURNAL CUMULUS TOMORROW AND TUESDAY AS THE NORTHEASTERLY FLOW
BRINGS MORE LOW-LEVEL MOISTURE INTO THE REGION. THE NEXT
FRONT...POSSIBLY PRECEDED BY A PRE-FRONTAL TROUGH...WILL PASS ON
WEDNESDAY AND A NEW SURFACE HIGH WILL BUILD ACROSS THE
EASTERN STATES BEHIND IT. THIS WILL LEAD TO A RETURN TO
NORTHERLY SURFACE FLOW AND PERHAPS A TEMPERATURE DROP OF A FEW
DEGREES...BUT NOTHING SIGNIFICANT IS EXPECTED. IN ADDITION, THE
FROPA MAY BE DRY OVER LAND DUE TO OVERALL LACK OF MOISTURE AND
LOW-LEVEL CONVERGENCE...WITH THE ONLY CHANCE FOR SHOWERS LIKELY TO
BE OVER THE LOCAL WATERS. BY THIS WEEKEND, A MORE EASTERLY FLOW
MAY DEVELOP AS THE HIGH SLIPS OFFSHORE INTO THE WESTERN ATLANTIC,
WHICH WOULD PROVIDE A SLIGHTLY HIGHER CHANCE FOR A FEW SHOWERS.

THE HIGH SURF ADVISORY AND COASTAL FLOOD WARNING WILL CONTINUE FOR
THIS EVENINGS HIGH TIDE CYCLE WITH THE DECENT SWELLS (UP TO 4
FEET) IMPACTING PARTS OF THE ATLANTIC COAST...ESPECIALLY NORTH.
EXTENSION OF THESE ADVISORIES THROUGH TOMORROW MORNINGS HIGH TIDE
CYCLE WILL DEPEND ON HOW HIGH THE WATER COMES UP THIS EVENING AS
WELL AS HOW FAST THE SWELLS DECREASE OVERNIGHT.

AVIATION...PREVAILING VFR CONDITIONS ARE EXPECTED AT ALL SOUTH FLORIDA
TERMINALS THROUGH THE FORECAST PERIOD...WITH THE ONLY CLOUDS TO
SPEAK OF BEING FEW/SCT CI MOVING ACROSS THE AREA IN SOUTHWEST FLOW
ALOFT.  AS LOW-LEVEL WINDS VEER TO NORTHEAST AND INCREASE ON MONDAY
MORNING...EXPECT A SCT/VFR CU DECK TO SPREAD INLAND FROM THE
ATLANTIC.  SURFACE WINDS WILL REMAIN NNE AT 5-10 KNOTS TODAY...WITH
A LIGHT OFF SHORE FLOW COMPONENT DEVELOPING AFTER 05/02Z.  WINDS ARE
EXPECTED TO VEER TO NORTHEAST AND INCREASE ABOVE 10 KNOTS BY END OF
THE PERIOD.

MARINE...WINDS WILL SHIFT NORTHEASTERLY OVER THE ATLANTIC AND
LAKE WATERS TONIGHT. CURRENT WAVE WATCH GUIDANCE SHOWS 2 TO 4 FOOT
SWELLS CONTINUING FOR THE FIRST HALF OF TONIGHT AND THEN SLOWLY
DECREASING TO 3 FEET OR LESS LATE TONIGHT AND TOMORROW. COMBINED
SEAS OF 6 TO 8 FEET TONIGHT WILL SLOWLY SUBSIDE ON MONDAY AS
WELL DUE TO SLIGHTLY LIGHTER WINDS AND LOSS OF THE SWELL
COMPONENT. NORTHERLY WINDS ARE FORECAST TO PICK UP LATER TUESDAY
THROUGH THURSDAY AS THE PRE FRONTAL TROUGH AND SURFACE FRONT
PASS...AND SEAS COULD INCREASE BACK OVER 6 FEET AS WELL LATE IN
THE WEEK AS A RESULT.

FIRE WEATHER...RH VALUES HAVE DROPPED BELOW CRITICAL LEVELS
ACROSS PARTS OF THE CURRENT RED FLAG WARNING AREA, AND NAPLES HAS
BEEN REPORTING 35 EPRCENT OR LESS SINCE BEFORE NOON.
ELSEWHERE...IN THE NON-WARNING AREA, RH VALUES HAVE DROPPED
SPORADICALLY TO AROUND 35 PERCENT IN SOME AREAS EVEN ALONG THE
EAST COAST METRO WHERE THE SEA BREEZE HAS NOT BULGED INLAND. MOST
FO THESE INSTANCES ARE VERY BRIEF HOWEVER, SO SEE NO NEED TO
EXPAND THE CURRENT WARNING. FOR TOMORROW...SURFACE FLOW SHIFTS TO
THE NORTHEAST BUT MODELS MORE OFTEN THAN NOT OVERDO THE MOISTURE
INCREASE TOO QUICKLY...ESPECIALLY FOR THE INTERIOR AND WEST COAST.
IN FACT...FORECAST SOUNDINGS STILL SHOW VERY DRY AIR AROUND 900 MB
TOMORROW ACROSS MUCH OF THE WESTERN HALF OF THE SOUTH FL
PENINSULA. EXPECT SIMILAR CONDITIONS TO TODAY AS A RESULT, WHERE
THIS DRY AIR MIXES DOWN AND LEADS TO DEWPOINTS/RHS LOWER THAN THE
MODELS ARE FORECASTING...AND HAVE ISSUED A FIRE WEATHER WATCH FOR
GLADES, HENDRY AND COLLIER COUNTIES AS A RESULT.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  65  81  64  77 / -  -  -  10
FORT LAUDERDALE  67  83  67  81 / -  -  -  10
MIAMI            66  83  67  81 / -  -  -  10
NAPLES           58  82  61  79 / -  -  -  10

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...FIRE WEATHER WATCH FROM 11 AM EST THIS MORNING THROUGH THIS
     EVENING FOR FLZ063-FLZ066-FLZ069-FLZ070.

     COASTAL FLOOD WARNING UNTIL 6 AM EST EARLY THIS MORNING FOR
     FLZ168-FLZ172-FLZ173.

AM...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 7 PM EST THIS
     EVENING FOR AMZ650-AMZ651-AMZ670-AMZ671.

GM...NONE.
&&
Hazardous weather outlook, Nov 5, 4:20 AM EST, 16 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA...CORRECTED
NATIONAL WEATHER SERVICE MIAMI FL
420 AM EST MON NOV 5 2007

FLZ063-066>075-168-172>174-052300-
GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-
INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-
METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH-
COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
420 AM EST MON NOV 5 2007

...HIGH RISK OF RIP CURRENTS PALM BEACH COAST WITH A MODERATE RISK REST OF ATLANTIC COAST...
...SMALL CRAFT ADVISORY IN THE GULF STREAM FOR HAZARDOUS SEAS...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TODAY AND TONIGHT

RIP CURRENTS: A NORTH NORTHEAST SWELL WILL CONTINUE TO SUBSIDE ACROSS THE
ATLANTIC WATERS TODAY. HOWEVER, THIS SWELL WILL CONTINUE TO RESULT IN RIP
CURRENTS AT THE ATLANTIC BEACHES. THERE IS A HIGH RISK OF RIP CURRENTS
ALONG THE PALM BEACH COAST WITH A MODERATE RISK ALONG THE BROWARD AND
MIAMI-DADE COAST.

WAVES: A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE GULF STREAM TODAY FOR
HAZARDOUS SEAS OF UP TO 9 FEET. SEAS ARE EXPECTED TO SUBSIDE TO LESS THAN
7 FEET TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

SEAS IN THE GULF STREAM WILL BUILD AGAIN WEDNESDAY THROUGH THURSDAY IN
ASSOCIATION WITH THE NEXT COLD FRONT PUSHING ACROSS THE AREA.

OTHERWISE, NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

GREGORIA

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 5, 4:44 AM ESTMarine Weather StatementMFL13 hr
Nov 5, 3:07 PM ESTFire Weather WatchMFL13 hr

Nearby

Red Flag Warnings in Florida, 2007Every red flag warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.